# SDR MASA20210806356

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE- BAY DOOR OUTER SKIN WAS DISCOVERED }/VITH 3 EA PREVIOUS BLENDS.PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 52-35-01 FIGURE 52-35-01-991-801, ITEM 1, EA 69-2021-122. PLEASE NOTE CORRECT PART NUMBER IS KLE670-39502-2
